American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Antonella Grassi. Birational geometry old and new. Bull. Amer. Math. Soc. 46 (2009) 99-123. MR 2457073.
Abstract, references, and article information   
View Article: PDF

[2] P. B. Kronheimer. The genus-minimizing property of algebraic curves . Bull. Amer. Math. Soc. 29 (1993) 63-69. MR 1193539.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Nabutovsky. Nonrecursive functions in real algebraic geometry. Bull. Amer. Math. Soc. 20 (1989) 61-65. MR 955318.
Abstract, references, and article information   
View Article: PDF

[4] Zhaohua Luo. An invariant approach to the theory of logarithmic Kodaira dimension of algebraic varieties. Bull. Amer. Math. Soc. 19 (1988) 319-323. MR 940496.
Abstract, references, and article information   
View Article: PDF

[5] Hurşit Önsiper. Generalized Albanese varieties for surfaces. Bull. Amer. Math. Soc. 17 (1987) 331-332. MR 903745.
Abstract, references, and article information   
View Article: PDF

[6] Serge Lang. Hyperbolic and Diophantine analysis. Bull. Amer. Math. Soc. 14 (1986) 159-205. MR 828820.
Abstract, references, and article information   
View Article: PDF

[7] B. Moishezon. Some estimations in the topology of simply-connected algebraic surfaces. Bull. Amer. Math. Soc. 83 (1977) 741-744. MR 0440567.
Abstract, references, and article information   
View Article: PDF

[8] R. Mandelbaum. Algebraic surfaces and irrational connected sums of four manifolds. Bull. Amer. Math. Soc. 83 (1977) 369-371. MR 0440564.
Abstract, references, and article information   
View Article: PDF

[9] Richard Mandelbaum and Boris Moishezon. On the topological structure of simply-connected algebraic surfaces. Bull. Amer. Math. Soc. 82 (1976) 731-733. MR 0413135.
Abstract, references, and article information   
View Article: PDF

[10] James A. Morrow. Compactifications of $C^2 $. Bull. Amer. Math. Soc. 78 (1972) 813-816. MR 0299827.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1